×

Found 2,366 Documents (Results 1–100)

100
MathJax

The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. (English) Zbl 1483.35093

Memoirs of the American Mathematical Society 1348. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5052-6/pbk; 978-1-4704-7014-2/ebook). vi, 115 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Strong and weak convergence theorems for general mixed equilibrium, general variational inequality, and fixed point problems for two nonexpansive semigroups in Hilbert spaces. (English. Russian original) Zbl 07513512

Russ. Phys. J. 64, No. 5, 937-948 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 64, No. 5, 152-160 (2021).
MSC:  81-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software